Format

Send to

Choose Destination
See comment in PubMed Commons below
Braz J Anesthesiol. 2013 Sep-Oct;63(5):426-8. doi: 10.1016/j.bjan.2013.04.006.

Drugs that may provoke Kounis syndrome.

Author information

  • 1Departamento de Anestesiologia, Hospital Pedro Hispano, Matosinhos, Portugal. Electronic address: mcatluis@hotmail.com.

Abstract

Kounis Syndrome (KS) is the contemporary occurrence of Acute Coronary Syndromes (ACS) with an allergic or hypersensitivity reaction. This syndrome has been reported in association with a variety of drugs, food, insect stings, environmental exposures and medical conditions. Cases of KS seem to be more often encountered in everyday clinical practice than anticipated. It is believed that the lack of awareness of this association may lead to underreporting. We report a case of KS secondary to diclofenac intake.

KEYWORDS:

Alergia; Anti-inflamatórios não Esteroides; COMPLICAÇÕES; DROGAS; Diclofenaco; Síndrome Coronariana Aguda

PMID:
24263049
DOI:
10.1016/j.bjan.2013.04.006
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center